Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

I am having Frequent headache, what could be cause of it ?

Hi, I am having headache from past 4-5years. Now a days am getting headach very frequently. Symptoms: 1. I feel giddiness/vomiting. 2. It worsen on travelling, prolonged exposure to sun, hearing loud sounds and on fasting.
Asked On : Tue, 8 Mar 2011
Answers:  2 Views:  147
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
hello take belladona 200 one dose in the morning and second dose at night..its a homeoapthic medicine.. n report
drink lots of water, juices, and take adequate rest and sleep..

ph: 9011895847
Answered: Wed, 9 Mar 2011
I find this answer helpful
Ayurveda Specialist Dr. Rajesh Lakhanpaul's  Response
These can be due to migrain or hypertenion. what about your cervicle spondylitis ? travelling usually increases such symptoms. severity of pain can result in nausea and giddiness. keep your bowel clean and avoid all tensions.amongst herbal medicnes use atrifal ustokhadoos 1tsf bd with cap. bravobol 1 bd
Answered: Tue, 8 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor